# SDR MWE2008F00038

- Difficulty date: August 27, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LEVEL LIGHTS OUT ROW 5-8. FOUND BROKEN WIRE AND REPAIRED. (K)
